# SDR DALA2023030301592

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 17,407 hours, 8,233 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY A. REPLACED FLOOR BEAM Y765 LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11 , SRM 51-72-11, DWG D53472000ISSUE AF RELEASE DATE 06-JAN-03 AND DWG D53472904 ISSUE G RELEASE DATE 02-MAR-21, MEASURES OF REWORKED AREA ARE: L= 5.029 IN, W=2.236, REMAINING THICKNESS= 0.037 IN. TOOL USED DIGITAL CALIPER P/N: 500-197-30, S/N: A21143429, DUE DATE: 03-NOV-23. EVALUATEDDAMAGE AREA AND FOUND BEYOND OF LIMITS AS PER A321 SRM 53-00-14-283-002. RII INSPECTION COMPLETE 1573882 (AE375QC) JOB COMPLETE. (LP# 2649661)
